메뉴 건너뛰기




Volumn 63, Issue 12, 2001, Pages

Traveling faster than the speed of light in noncommutative geometry

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; GEOMETRY; LIGHT; MATHEMATICAL ANALYSIS; MOLECULAR DYNAMICS; QUANTUM MECHANICS; THEORY; VELOCITY;

EID: 0034890022     PISSN: 05562821     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevD.63.126004     Document Type: Article
Times cited : (29)

References (35)
  • 6
    • 33750654684 scopus 로고    scopus 로고
    • D. J. Gross and N. A. Nekrasov, Solitons in noncommutative gauge theory, hep-th/0010090
    • D. J. Gross and N. A. Nekrasov, Solitons in noncommutative gauge theory, hep-th/0010090


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.